Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Nov 1, 2013, 1:22 PM CDT for 4 counties in Texas. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2013, 1:22 PM CDT (18:22 UTC)
- Expired
- Nov 5, 2013, 8:48 AM CST
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Alto (ATOT2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
794 WGUS44 KSHV 011822 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 122 PM CDT FRI NOV 1 2013 TXC001-073-225-455-021822- /O.NEW.KSHV.FL.W.0013.131101T1822Z-131105T1200Z/ /ATOT2.1.ER.131101T1030Z.131102T0000Z.131104T0000Z.NO/ 122 PM CDT FRI NOV 1 2013 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM FRIDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY THIS FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...MINOR LOWLAND FLOODING. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
5 follow-up statements
585 WGUS84 KSHV 020120 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 820 PM CDT FRI NOV 1 2013 TXC001-073-225-030120- /O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0000Z/ /NCST2.1.ER.131031T1734Z.131102T0000Z.131104T0600Z.NO/ 820 PM CDT FRI NOV 1 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM FRIDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH SATURDAY MORNING AS THE RIVER CONTINUES TO CREST NEAR 14.5 FEET. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-030120- /O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/ /ATOT2.1.ER.131101T1030Z.131102T0600Z.131104T0000Z.NO/ 820 PM CDT FRI NOV 1 2013 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM FRIDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 18.0 FEET...EXPECT MODERATE FLOODING OF THE HEAVILY WOODED FLOODPLAIN. BOAT RAMPS AND PICNIC AREAS WILL BE COMPLETELY INUNDATED. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
762 WGUS84 KSHV 021835 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 135 PM CDT SAT NOV 2 2013 TXC001-073-225-031835- /O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0200Z/ /NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0800Z.NO/ 135 PM CDT SAT NOV 2 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1230 PM SATURDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. ALSO THE NECHES RIVER CRESTED AT 14.5 FEET DURING FRIDAY EVENING NEAR NECHES TEXAS. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-031835- /O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/ /ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T0000Z.NO/ 135 PM CDT SAT NOV 2 2013 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM SATURDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH SUNDAY MORNING AS THE RIVER CRESTS NEAR 17 FEET. * IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER WILL BEGIN TO FLOOD. RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT NEAR THE RIVER TO HIGHER GROUND. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
860 WGUS84 KSHV 031808 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1208 PM CST SUN NOV 3 2013 TXC001-073-225-041808- /O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0300Z/ /NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0900Z.NO/ 1208 PM CST SUN NOV 3 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1130 AM SUNDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 12.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY WOODED FLOODPLAIN. RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-041808- /O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/ /ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T0000Z.NO/ 1208 PM CST SUN NOV 3 2013 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM SUNDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS SUNDAY EVENING. * IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER WILL BEGIN TO FLOOD. RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT NEAR THE RIVER TO HIGHER GROUND. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
883 WGUS84 KSHV 040113 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 713 PM CST SUN NOV 3 2013 TXC001-073-225-050113- /O.CON.KSHV.FL.W.0007.000000T0000Z-131105T0300Z/ /NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0900Z.NO/ 713 PM CST SUN NOV 3 2013 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 630 PM SUNDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-050113- /O.EXT.KSHV.FL.W.0013.000000T0000Z-131106T0600Z/ /ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T1800Z.NO/ 713 PM CST SUN NOV 3 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM SUNDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
035 WGUS84 KSHV 051448 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 848 AM CST TUE NOV 5 2013 TXC001-073-225-455-051518- /O.CAN.KSHV.FL.W.0013.000000T0000Z-131107T1200Z/ /ATOT2.1.ER.131101T1030Z.131101T2230Z.000000T0000Z.NO/ 848 AM CST TUE NOV 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR ALTO. * AT 6:30 AM TUESDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL TO NEAR 15 FEET BY THURSDAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Nov 1, 10:24 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Nov 1, 10:24 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1024 AM CDT FRI NOV 1 2013 .DISCUSSION... HIGH PRESSURE AND SUNNY SKIES PREVAIL ACROSS REGION. RAPID WARMING AS VERY STEEP SFC BASED INVERSION THIS MORNING AS SEEN ON SHV 12Z SOUNDING DISAPPEARS. EXPECT AROUND 15 DEGREE WARMING FROM THE 10 AM TEMPS UNDER THESE CONDITIONS...WITH AFTN HIGHS MAINLY IN THE MID TO UPPER 70S. NO UPDATE NEEDED./VII/ && .AVIATION... NO AVIATION CONCERNS ARE EXPECTED THROUGH THE TAF PERIOD...AS VFR CONDITIONS WILL PREVAIL. SKC WILL CONTINUE OVER MUCH OF THE AREA...ALTHOUGH SOME ELEVATED CIGS BETWEEN 8-12KFT MAY AFFECT THE NRN SECTIONS OF SW AR THIS EVENING AS AN UPPER TROUGH MOVES THROUGH THE AREA. THIS TROUGH WILL ALLOW FOR A SECONDARY COLD FRONT TO SHIFT SE THROUGH THE AREA TONIGHT...REINFORCING THE COOL AND DRY AIR MASS ALREADY IN PLACE. WSW WINDS 4-7KTS TODAY WILL BECOME NW WITH THE FROPA LATER TONIGHT. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 77 49 69 43 68 / 0 0 0 0 10 MLU 76 46 69 42 67 / 0 0 0 0 10 DEQ 74 40 67 35 66 / 0 0 0 0 10 TXK 76 47 66 41 66 / 0 0 0 0 10 ELD 75 44 67 38 66 / 0 0 0 0 10 TYR 77 49 69 41 68 / 0 0 0 0 10 GGG 77 48 69 40 69 / 0 0 0 0 10 LFK 79 46 73 41 70 / 0 0 0 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Nov 1, 11:46 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT FRI NOV 1 2013 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-021700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1146 AM CDT FRI NOV 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AFTER A BREAK FOR THE UPCOMING WEEKEND...SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION FOR THE MIDDLE OF NEXT WEEK. ANY SEVERE WEATHER THREAT THAT MAY ACCOMPANY THIS STORM SYSTEM IS TOO UNCERTAIN TO MENTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:13 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 60 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.